# SDR FDKA200804148

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 14,802 hours, 14,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6181 CVG-LIT (0612 PHX LCL).  MAIN CABIN DOOR DIFFICULT TO OPEN FROM THE INSIDE.  MX CLEANED AND LUBED, OPS CHECKED GOOD.
